# SDR AALA20150903006

- Difficulty date: September 3, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 45,885 hours, 22,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT, 2 EACH CRACKS IN SUB-FLOOR MEMBRANE, STATION 180 APPROX 31" LT OF FLOOR CENTERLINE.  INSTALLED DOUBLER IAW AARD 53-20-00-16 & EA 2545278 DATED 09 02 2015.
